Heavy Rain, Camden
- When
- July 5, 1:30 PM EST
- Where
- Camden County, 3.27 mi ENE of Kingsland
- Reported by
- Public
- Coordinates
- 30.820, -81.630
A gauge measured a daily storm total of 2.14 inches.
A weakness in the subtropical ridge was across the area and this feature combined with daytime heating triggered scattered to numerous storms that produced widespread heavy rainfall of 2-4 inches. 25 inches.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS JAX wrote it up.
A weakness in the subtropical ridge was across the area and this feature combined with daytime heating triggered scattered to numerous storms that produced widespread heavy rainfall of 2-4 inches. Steering flow was very light with PWAT around 2.25 inches.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at Jul 5, 8:09 AM EST, 5 hours 21 minutes earlier.
Area Forecast Discussion National Weather Service Jacksonville FL 909 AM EDT Fri Jul 5 2019 .UPDATE...Weakness in subtropical ridge across the area combined with heating will trigger scattered to numerous storms again this afternoon/evening. Light winds will mean inland moving seabreezes with Hi-res models showing convection to begin after 1 pm. Light steering flow and high moisture(PWAT~2.25") will produce a slow erratic movement of storms with locally heavy rainfall and possible flooding. A few wet microburts with damaging winds will also be possible in the stronger pulse storms. Temperatures today will not be quite as hot as previous days due to the increased cloud cover/pcpn with highs expected to be in the upper 80s/lower 90s before the onset of showers/storms. && .AVIATION...Patchy morning fog will burn off with VFR conditions to prevail into early afternoon. Showers and thunderstorms will start to develop after 17z and increase til around 00Z. Have TEMPO TSRA 18z-22z at inland TAF sites...and VCTS near the coast at SSI and SGJ. && .PRELIMINARY POINT TEMPS/POPS... AMG 92 73 90 74 / 70 40 80 50 SSI 85 76 87 77 / 50 30 60 50 JAX 92 75 90 75 / 60 30 70 40 SGJ 88 75 89 76 / 40 20 60 40 GNV 91 73 89 74 / 60 30 70 30 OCF 91 73 89 74 / 60 30 70 30 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...None. GA...None. AM...None. && Zibura/Kennedy/
Special Weather Statement National Weather Service Jacksonville FL 1204 PM EDT Fri Jul 5 2019 GAZ165-166-051630- Inland Camden GA-Coastal Camden GA- 1204 PM EDT Fri Jul 5 2019 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CAMDEN COUNTY UNTIL 1230 PM EDT... * At 1203 PM EDT, National Weather Service meteorologists were tracking a strong thunderstorm 8 miles east of Woodbine, moving northwest at 5 mph. * Winds in excess of 40 mph possible with this storm. * Locations impacted include... Harrietts Bluff. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. To report severe weather, contact your nearest law enforcement agency. You can also share your report with NWS Jacksonville on Facebook and Twitter. && LAT...LON 3085 8151 3086 8164 3101 8166 3100 8152 TIME...MOT...LOC 1603Z 145DEG 5KT 3092 8159 ZIBURA
Special Weather Statement
National Weather Service Jacksonville FL
226 PM EDT Fri Jul 5 2019
FLZ035-236-051900-
Western Alachua FL-Gilchrist FL-
226 PM EDT Fri Jul 5 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILCHRIST AND
SOUTHWESTERN ALACHUA COUNTIES UNTIL 300 PM EDT...
* At 226 PM EDT, National Weather Service meteorologists were
tracking a strong thunderstorm 7 miles west of Archer, or 7 miles
north of Bronson, moving northeast at 20 mph.
* Winds in excess of 45 mph possible with this storm.
* Locations impacted include...
Trenton, Archer and Newberry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Jacksonville on
Facebook and Twitter.
&&
LAT...LON 2967 8244 2949 8255 2954 8256 2953 8265
2956 8266 2956 8275 2958 8276 2958 8280
2967 8284
TIME...MOT...LOC 1826Z 205DEG 16KT 2956 8264
NELSONThe national radar mosaic for the moment the first event began.
6 heavy rain. Local standard time, as filed.
A gauge measured a daily storm total of 2.14 inches.
A gauge measured a daily storm total of 2.37 inches.
A gauge measured a daily storm total of 2.58 inches.
A gauge measured a daily storm total of 5.02 inches.
The RAWs station at Okefenokee East measured a daily storm total rainfall of 2.75 inches.
At 9 pm, the RAWs at Okefenokee East measured a daily rainfall total of 2.94 inches.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Georgia in 2019Every state in 2019This day in weather historyWarnings in Georgia, July 2019
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 826827, 826829, 826830, 826832, 826833, 826834.